Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    innocent_criminal's Avatar
    innocent_criminal is offline Registered User
    Join Date
    Sep 2004
    Posts
    83

    Exclamation Liquid Nolvadex turning Cloudy??!

    Just wondering if anyones Liquid Nolvadex has turned a whiteish cloudy color over time. It is only like 5 months old. What is the reason behind this. Anyone heard or experienced this. Is it okay to finish takine. I take nolva ED. Got it from online Lab. Not sure if i can say a name but messege me if ya need to know. My clomid and LiquiDex is all good. I got those from same company too. anyway, thanks for your input!!!!!

  2. #2
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,154
    Blog Entries
    1
    has never happened to me, sorry. can you post a pic?

  3. #3
    The Shredder's Avatar
    The Shredder is offline Associate Member
    Join Date
    Dec 2004
    Location
    Cali
    Posts
    281
    I got some online lab clomid at it started turning cloudy, then it solidified on me. I just added some water to it and it turned liquid again. I hope this isn't the case for you.

  4. #4
    lvtitan's Avatar
    lvtitan is offline New Member
    Join Date
    Jan 2005
    Location
    city of sin
    Posts
    15
    it is suspended in a very high content alcohol, like 190 proof, which is very hygroscopic (attracts water) i know the top of my bottle gets kinda milky white, but the fluid was always clear, its only about 3 months old though.

  5. #5
    joeben22 is offline Associate Member
    Join Date
    Nov 2004
    Posts
    327
    I wouldn't say mine is cloudy but I'm wondering if mine is the same as yours. Mine is a watery milk color but has darker specs of white floating around in it...Is this what you are speaking about? It almost looks like a snowglobe with skim milk instead of water as the liquid.

  6. #6
    stec is offline Junior Member
    Join Date
    Jan 2005
    Posts
    61
    you could take the top off and bake it in the oven for like 20 minutes, should do the trick

  7. #7
    SwoleDave's Avatar
    SwoleDave is offline Associate Member
    Join Date
    Dec 2004
    Posts
    404
    you should see the nolva from ARR, cloudy isnt the word....

  8. #8
    GettinSwoll47's Avatar
    GettinSwoll47 is offline Associate Member
    Join Date
    Dec 2004
    Location
    texas
    Posts
    265
    Quote Originally Posted by SwoleDave
    you should see the nolva from ARR, cloudy isnt the word....
    yeah really, looks like lice swimming in piss, but it works well

  9. #9
    magicstick2003's Avatar
    magicstick2003 is offline Anabolic Member
    Join Date
    Oct 2003
    Location
    USA
    Posts
    2,070
    just heat it in some hot water and then shake the **** out of it the substance will re suspend then... or just shake it each time you use it... mine has turned cloudy i think had to do with temp change... like i said shake it well and you'll be fine

  10. #10
    Cycleon is offline AR-Hall of Famer / Retired
    Join Date
    Aug 2001
    Location
    Wherever necessary
    Posts
    8,159
    tamoxifen is not very soluble in water - and it is only about 20-25mgs per ml soluble in pure ethanol - so anything less than that can easily cause it to fall out and turn cloudy.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •